Open Access
Translator Disclaimer
2003 On the derivative of the stable homotopy of mapping spaces
John R. Klein
Homology Homotopy Appl. 5(1): 601-612 (2003).

Abstract

Using the chain rule, we give a homotopy theoretic approach to identifying the derivative of the functor $X \mapsto Q_+(X^K)$.

Citation

Download Citation

John R. Klein. "On the derivative of the stable homotopy of mapping spaces." Homology Homotopy Appl. 5 (1) 601 - 612, 2003.

Information

Published: 2003
First available in Project Euclid: 13 February 2006

zbMATH: 1065.55007
MathSciNet: MR2072346

Subjects:
Primary: 55P65
Secondary: 18G55 , 55P42 , 55P91

Rights: Copyright © 2003 International Press of Boston

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.5 • No. 1 • 2003
Back to Top